Alert archive / Ohio / Areal Flood Warnings in 2011

Areal Flood Warning 9, NWS Cleveland, OH

February 28, 2011Cuyahoga County, Lake County, Ohio

NWS Cleveland, OH issued this areal flood warning at Feb 28, 2011, 11:16 AM EST for Cuyahoga County, Lake County, Ohio. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 28, 2011, 11:16 AM EST (16:16 UTC)
Expired
Mar 1, 2011, 8:35 PM EST
In force
33 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

Counties Cuyahoga County, OH, Lake County, OH

The radar

The Cleveland radar (KCLE), 38 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 333 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
333 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WGUS41 KCLE 281616
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1116 AM EST MON FEB 28 2011

OHC035-085-010200-
/O.NEW.KCLE.FA.W.0009.110228T1616Z-110301T0200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA OH-LAKE OH-
1116 AM EST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED A

* FLOOD WARNING FOR...
  CUYAHOGA COUNTY IN NORTHEAST OHIO
  LAKE COUNTY IN NORTHEAST OHIO

* UNTIL 900 PM EST MONDAY

* AT 1107 AM EST...WIDESPREAD FLOODING OF ROADS...STREAMS AND CREEKS 
WERE OCCURRING. THE HEAVY RAIN HAS ENDED AND THE WATER WILL ONLY 
SLOWLY RECEDE. RAINFALL OVERNIGHT WAS BETWEEN 2 AND 3 INCHES. THIS 
WARNING REPLACES THE WARNING THAT WAS ISSUED EARLIER.

* LOCATIONS IMPACTED INCLUDE CLEVELAND AND PAINESVILLE. MOST 
LOCATIONS IN THE COUNTIES ARE BEING IMPACTED BY THIS FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF
WILL CAUSE FLOODING OF SMALL CREEKS...STREAMS...AND DRAINAGE DITCHES
ACROSS THE WARNING AREA. IN URBAN AREAS...FLOODING IS LIKELY ALONG
POORLY DRAINED AND LOW LYING HIGHWAYS...STREETS...AND UNDERPASSES. BE
ALERT FOR FLOODED ROADS. TURN AROUND...DON'T DROWN!

&&

LAT...LON 4171 8100 4171 8109 4164 8110 4163 8128
      4157 8129 4156 8138 4135 8138 4135 8158
      4127 8155 4127 8187 4134 8187 4135 8197
      4150 8196 4149 8173 4161 8151 4173 8136
      4185 8100

$$

KIELTYKA
5 follow-up statements
234 
WGUS81 KCLE 282247
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
547 PM EST MON FEB 28 2011

OHC035-085-010200-
/O.CON.KCLE.FA.W.0009.000000T0000Z-110301T0200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA OH-LAKE OH-
547 PM EST MON FEB 28 2011

...FLOOD WARNING REMAINS IN EFFECT FOR RAIN AND MELTING SNOW IN LAKE
AND CUYAHOGA COUNTIES UNTIL 900 PM EST...

* LOCAL LAW ENFORCEMENT REPORTED THAT EXCESSIVE  
  FLOODING WAS CONTINUING ACROSS THE WARNING AREA. NUMEROUS ROADS 
  REMAIN CLOSED DUE TO HIGH WATER...WITH SOME ROADS SUSTAINING MAJOR 
  DAMAGE. SOME OF THE HARDEST HIT AREAS INCLUDE THE CITIES OF
  INDEPENDENCE...WILLOUGHBY AND WILLOUGHBY HILLS...AND OLD PORTAGE
  WHERE SEVERAL BUILDINGS WERE EVACUATED DUE TO RIVERS BEING OUT
  OF THEIR BANKS. 

* ALTHOUGH ADDITIONAL RAINFALL IS NOT EXPECTED TONIGHT...THE VERY HIGH
  WATER WILL BE SLOW TO RECEDE. THE RIVER GAGE AT INDEPENDENCE ALONG THE 
  CUYAHOGA RIVER CRESTED AT 22.73 THIS AFTERNOON...JUST SHY OF THE RECORD
  23.33 FEET SET IN JUNE OF 2006. THE RIVER IS NOT EXPECTED TO RECEDE BELOW
  FLOOD STAGE UNTIL LATE TONIGHT. SEVERAL SMALLER STREAMS AND CREEKS REMAIN
  OUT OF BANKS OVER LOCAL ROADS. 

* BE SURE MONITOR RIVER FLOOD WARNINGS MORE SPECIFIC TO YOUR AREA. REPORT 
  FLOODING TO YOUR LOCAL LAW ENFORCEMENT. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT DRIVE INTO FLOODED ROADS...AND DO NOT
DRIVE AROUND ROAD BARRICADES.

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.


LAT...LON 4171 8100 4171 8109 4164 8110 4163 8128
      4157 8129 4156 8138 4135 8138 4135 8158
      4127 8155 4127 8187 4134 8187 4135 8197
      4150 8196 4149 8173 4161 8151 4173 8136
      4185 8100

$$

21
344 
WGUS41 KCLE 010114
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
814 PM EST MON FEB 28 2011

OHC035-085-011700-
/O.EXT.KCLE.FA.W.0009.000000T0000Z-110301T1700Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA OH-LAKE OH-
814 PM EST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE

* FLOOD WARNING FOR...
  CUYAHOGA COUNTY IN NORTHEAST OHIO
  LAKE COUNTY IN NORTHEAST OHIO

* UNTIL NOON EST TUESDAY

THIS FLOOD WARNING REPLACES THE FLASH FLOOD WARNING THAT WAS IN
EFFECT FOR LAKE AND CUYAHOGA COUNTIES IN NORTHEAST OHIO.

* AT 806 PM EST...MAIN STEM RIVERS WILL CONTINUE TO RUN HIGH THROUGH 
THE NIGHT. THIS WILL CAUSE THE SMALL STREAMS AND CREEKS TO REMAIN 
OUT OF THEIR BANKS. THE FLOODING WILL AFFECT ROADS NEAR THE STREAMS 
AND CREEKS. SEVERAL FEET OF WATER HAS BEEN REPORTED ON MANY OF THE 
ROADS THAT HAVE BEEN IMPACTED BY THE FLOODING. AS THE MAIN STEM 
RIVERS BEGIN TO RECEDE...THE SMALLER STREAMS AND CREEKS WILL RECEDE 
BACK WITHIN THEIR BANKS BY TUESDAY MORNING.

* MANY LOCATIONS IN LAKE AND CUYAHOGA COUNTIES WILL BE IMPACTED BY 
THE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS...STREAMS...AND 
DRAINAGE DITCHES ACROSS THE WARNING AREA. IN URBAN AREAS...FLOODING 
IS LIKELY ALONG POORLY DRAINED AND LOW LYING HIGHWAYS...STREETS... 
AND UNDERPASSES. BE ALERT FOR FLOODED ROADS. TURN AROUND...DON'T 
DROWN!

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.

FLOODING IS OCCURRING. MOST FLOOD RELATED DEATHS OCCUR IN 
AUTOMOBILES. NEVER ATTEMPT TO CROSS WATER COVERED 
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A 
FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. TURN 
AROUND...DON'T DROWN!

&&

LAT...LON 4171 8100 4171 8109 4164 8110 4163 8128
      4157 8129 4156 8138 4135 8138 4135 8158
      4127 8155 4127 8187 4134 8187 4135 8197
      4150 8196 4149 8173 4161 8151 4173 8136
      4185 8100

$$

LOMBARDY
270 
WGUS81 KCLE 010911
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
411 AM EST TUE MAR 1 2011

OHC035-085-011700-
/O.CON.KCLE.FA.W.0009.000000T0000Z-110301T1700Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA OH-LAKE OH-
411 AM EST TUE MAR 1 2011

...FLOOD WARNING REMAINS IN EFFECT FOR LAKE AND CUYAHOGA COUNTIES 
UNTIL NOON EST...

AT 405 AM EST...MAIN STEM RIVERS HAD CRESTED BUT STILL REMAIN NEAR 
OR ABOVE THEIR FLOOD STAGES. THIS WILL CAUSE THE SMALL STREAMS AND 
CREEKS TO REMAIN OUT OF THEIR BANKS. THE FLOODING WILL AFFECT ROADS 
NEAR THE STREAMS AND CREEKS. AS THE MAIN STEM RIVERS BEGIN TO 
RECEDE...THE SMALLER STREAMS AND CREEKS WILL RECEDE BACK WITHIN 
THEIR BANKS DURING THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE. TURN AROUND...DON'T DROWN!

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4171 8100 4171 8109 4164 8110 4163 8128
      4157 8129 4156 8138 4135 8138 4135 8158
      4127 8155 4127 8187 4134 8187 4135 8197
      4150 8196 4149 8173 4161 8151 4173 8136
      4185 8100

$$
TK
033 
WGUS41 KCLE 011659
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1159 AM EST TUE MAR 1 2011

OHC035-085-021700-
/O.EXT.KCLE.FA.W.0009.000000T0000Z-110302T1700Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA OH-LAKE OH-
1159 AM EST TUE MAR 1 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE

* FLOOD WARNING FOR...
  CUYAHOGA COUNTY IN NORTHEAST OHIO
  LAKE COUNTY IN NORTHEAST OHIO

* UNTIL NOON EST WEDNESDAY

* SOME ROADS ARE STILL CLOSED BECAUSE OF HIGH WATER...MAINLY IN LOW  
  LYING AREAS...NEAR CREEKS...STREAMS AND RIVER. SOME STREAMS AND    
  CREEKS ARE STILL RUNNING HIGH. MANY FIELDS ARE FLOODED. THE WATER  
  WILL CONTINUE TO SLOWLY RECEDE. PEOPLE WHO DRIVE THROUGH LOW LYING 
  AREAS ESPECIALLY NEAR CREEKS...STREAMS AND RIVERS NEED TO USE      
  CAUTION.

* LOCATIONS IMPACTED INCLUDE CLEVELAND AND PAINESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF
WILL CAUSE FLOODING OF SMALL CREEKS...STREAMS...AND DRAINAGE DITCHES
ACROSS THE WARNING AREA. IN URBAN AREAS...FLOODING IS LIKELY ALONG
POORLY DRAINED AND LOW LYING HIGHWAYS...STREETS...AND UNDERPASSES. BE
ALERT FOR FLOODED ROADS. TURN AROUND...DON'T DROWN!

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. NEVER ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. TURN AROUND...DON'T
DROWN!

&&

LAT...LON 4171 8100 4171 8109 4164 8110 4163 8128
      4157 8129 4156 8138 4135 8138 4135 8158
      4127 8155 4127 8187 4134 8187 4135 8197
      4150 8196 4149 8173 4161 8151 4173 8136
      4185 8100

$$

KIELTYKA
692 
WGUS81 KCLE 020135
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
835 PM EST TUE MAR 1 2011

OHC035-085-020145-
/O.CAN.KCLE.FA.W.0009.000000T0000Z-110302T1700Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA OH-LAKE OH-
835 PM EST TUE MAR 1 2011

...THE FLOOD WARNING THAT WAS IN EFFECT FOR LAKE AND CUYAHOGA
COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN AND SNOW MELT HAVE FLOWED INTO AREA
STREAMS AND CREEKS. STREAMS AND CREEKS IN THE WARNED AREA ARE 
RECEDING. PLEASE REFER TO RIVER FLOOD STATEMENTS REGARDING ANY 
IMPACTS NEAR THE LARGER RIVERS. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. 
ADDITIONAL STATEMENTS WILL CONTINUE TO BE ISSUED FOR AREA STREAMS 

LAT...LON 4171 8100 4171 8109 4164 8110 4163 8128
      4157 8129 4156 8138 4135 8138 4135 8158
      4127 8155 4127 8187 4134 8187 4135 8197
      4150 8196 4149 8173 4161 8151 4173 8136
      4185 8100

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at Feb 28, 9:10 AM EST, 2 hours 6 minutes earlier.

Area forecast discussion, Feb 28, 9:10 AM EST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
910 AM EST MON FEB 28 2011

.SYNOPSIS...
HIGH PRESSURE OVER THE MIDDLE MISSISSIPPI VALLEY WILL MOVE OVER
THE OHIO VALLEY/LOWER GREAT LAKES BY TUESDAY MORNING.

&&

.NEAR TERM /THROUGH TONIGHT/...
FRONT NOW SOUTH OF THE AREA TAKING TSRA AND HEAVY RAIN WITH IT.
TEMPS IN THE 30S ACROSS THE ENTIRE FORECAST AND WILL HAVE FALLING
TEMPERATURES THROUGH THE DAY. COULD SEE A LITTLE SNOW NE OH/NW PA
THIS AFTERNOON AS 850 TEMPS DIP TO MINUS 10C.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
RATHER QUIET WEATHER FOR THE SHORT TERM THROUGH MID WEEK. MODELS
CONTINUE MOVING LARGE HIGH ACROSS THE AREA ON TUESDAY. WEAK FRONT
SWINGS ACROSS GREAT LAKES WEDNESDAY...BUT AIR IS SO DRY JUST WENT
WITH FLURRIES OVER NE OH AND NW PA.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
NO CHANGE FROM PREVIOUS...
THE LONG TERM FORECAST BEGINS THURSDAY WITH HIGH PRESSURE MOVING
EAST OF THE AREA WITH FAIR WEATHER. THEN CHANCE OF SHOWERS ON FRIDAY
AS A COLD FRONT APPROACHES FROM THE WEST. 12Z GFS RUN IS MORE
PROGRESSIVE IN BRINGING THIS FRONT THROUGH WHILE THE 12Z ECMWF IS
SLOWER. BOTH SHOW LOW MOVING UP ALONG THE FRONT BUT ARE QUITE
DIFFERENT ON TIMING. OVERALL WENT CLOSER TO THE GFS SOLUTION BEING
MORE PROGRESSIVE WITH ITS UPPER LEVELS FEATURES WHERE AS ECMWF
SEEMED TO DEEPEN THE TROUGH IN THE EASTERN STATES TOO MUCH. CHANCE
RAIN SHOWERS SATURDAY THEN DRY SUNDAY WITH THE FRONT BEING OFF TO
THE EAST.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
PLENTY OF IFR TO GO AROUND INCLUDING GROUND FOG AT MANY LOCATIONS.
THUNDERSTORMS SOUTHEAST OF THE AREA. PRECIP TO EXIT BY
MIDDAY...POSSIBLY MIXING WITH WET SNOW BEFORE ENDING. WINDS TO
COME AROUND TO THE NORTHWEST AND GUST NEAR 25KTS. WINDS BECOME
LIGHT AND VARIABLE OVERNIGHT AND THERE IS THE RISK OF DENSE FOG
WITH ALL OF THE GROUND MOISTURE.

OUTLOOK...NON-VFR IN BR/FG TUESDAY MORNING.

&&

.MARINE...
NO CHANGE FROM PREVIOUS...
LAKE REMAINS MOSTLY ICE COVERED.  EXPECT NO HEADLINES THROUGH THE
FORECAST PERIOD.  LIGHT SOUTH TO SOUTHEAST WILL INCREASE TO 15 TO 20
KNOTS OR SO FROM THE SOUTHWEST EARLY MONDAY BEFORE TURNING NORTHWEST
WITH THE PASSAGE OF A COLD FRONT AND INCREASING TO 15 TO 25 KNOTS.
TUESDAY WINDS BACK TO SOUTHWEST AND HIGH PRESSURE SLIDES ACROSS THE
AREA. WEDNESDAY WINDS WILL SHIFT BACK TO THE NORTHWEST AFTER PASSAGE
OF ANOTHER COLD FRONT EARLY IN THE DAY...GRADUALLY TURNING TO THE SE
THURSDAY AS HIGH MOVES EAST AND TO THE SOUTH AND SOUTHWEST FRIDAY AS
ANOTHER LOW PRESSURE AND COLD FRONT APPROACH.

&&

.HYDROLOGY...
MODERATE TO HEAVY RAIN AND THUNDERSTORMS COMBINED WITH SNOW MELT
WILL LIKELY RESULT IN FLOODING ACROSS THE AREA. QPF WILL LIKELY
RANGE FROM .75 TO 1.5 INCHES OF RAIN WITH ADDITIONAL CONTRIBUTION
FROM SNOW MELT. THIS WILL LIKELY PRODUCE FAIRLY WIDESPREAD MINOR
FLOODING PROBLEMS TO FLOOD PRONE AREAS. WITH ELEVATED STREAM
LEVELS ALREADY...RIVER/STREAM RISES WILL OCCUR AND THE AREA WILL
BE VULNERABLE TO RIVER FLOODING. THE SIGNIFICANCE OF THE FLOODING
WILL COME DOWN TO THE DETAILS ON WHERE THE HEAVIEST RAINFALL FALLS
AND THE SNOW PACK CONTRIBUTION. THE FLOOD POTENTIAL IS HIGH AND
SOME SIGNIFICANT FLOODING IS POSSIBLE. IN ADDITION...THUNDERSTORMS
MAY POSE A RISK FOR LOCALIZED RAPID FLOODING. A FLOOD WATCH
REMAINS IN EFFECT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR OHZ003-006>014-
     017>023-027>033-036>038-047-089.
PA...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...DJB
SHORT TERM...TK
LONG TERM...RANDEL
AVIATION...OUDEMAN
MARINE...RANDEL
HYDROLOGY...
Hazardous weather outlook, Feb 28, 5:23 AM EST, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
523 AM EST MON FEB 28 2011

OHZ003-006>014-017>023-027>031-033-036-089-PAZ001>003-011030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MAHONING-MARION-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
523 AM EST MON FEB 28 2011

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ032-037-038-047-011030-
STARK-MORROW-HOLMES-KNOX-
523 AM EST MON FEB 28 2011

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 28 IN EFFECT UNTIL 9 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-142>149-162>169-011030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
523 AM EST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 12:43 AM ESTAreal Flood WarningCLECrawford, Hancock, Lucas, Marion, Morrow, Ottawa and 4 more12 hr
Feb 28, 12:51 AM ESTAreal Flood WarningCLEAshland, Cuyahoga, Erie, Huron, Lorain, Medina and 3 more12 hr
Feb 28, 1:54 AM ESTAreal Flood WarningCLEAshtabula, Geauga, Lake, Portage, Trumbull12 hr
Feb 28, 3:30 AM ESTTornado WarningCLEMarion45 min
Feb 28, 4:12 AM ESTFlash Flood WarningCLEAshland, Crawford, Holmes, Knox, Marion, Morrow and 2 more6 hr
Feb 28, 4:31 AM ESTRiver Flood WarningCLEMarion3 days
Feb 28, 4:41 AM ESTRiver Flood WarningCLEHancock35 hr
Feb 28, 4:45 AM ESTRiver Flood WarningCLEHancock65 hr
Feb 28, 4:48 AM ESTRiver Flood WarningCLELorain60 hr
Feb 28, 5:08 AM ESTFlash Flood WarningCLEHolmes, Knox, Mahoning, Stark6 hr
Feb 28, 5:20 AM ESTRiver Flood WarningCLECuyahoga35 hr
Feb 28, 5:37 AM ESTRiver Flood WarningCLEStark22 hr
Feb 28, 5:47 AM ESTFlash Flood WarningCLEKnox5 hr
Feb 28, 5:47 AM ESTRiver Flood WarningCLELake21 hr
Feb 28, 5:47 AM ESTRiver Flood WarningCLELake3 days
Feb 28, 5:55 AM ESTRiver Flood WarningCLECuyahoga, Geauga, Portage, Summit41 hr
Feb 28, 6:12 AM ESTRiver Flood WarningCLEErie, Huron34 hr
Feb 28, 6:14 AM ESTRiver Flood WarningCLEMarion13 days
Feb 28, 6:25 AM ESTRiver Flood WarningCLEHolmes, Wayne17 days
Feb 28, 6:31 AM ESTRiver Flood WarningCLEMahoning59 hr
Feb 28, 9:20 AM ESTRiver Flood WarningCLESandusky, Seneca6 days
Feb 28, 9:20 AM ESTRiver Flood WarningCLESandusky4 days
Feb 28, 9:22 AM ESTRiver Flood WarningCLELucas, Wood7 days
Feb 28, 9:30 AM ESTRiver Flood WarningCLEOttawa, Sandusky, Wood3 days
Feb 28, 9:32 AM ESTRiver Flood WarningCLELucas, Wood9 days
Feb 28, 10:12 AM ESTFlash Flood WarningCLECuyahoga, Lake58 min
Feb 28, 10:18 AM ESTAreal Flood WarningCLEAshland, Ashtabula, Crawford, Erie, Geauga, Hancock and 20 more50 hr
Feb 28, 11:56 AM ESTRiver Flood WarningCLETrumbull42 hr
Feb 28, 11:56 AM ESTRiver Flood WarningCLETrumbull42 hr
Feb 28, 1:01 PM ESTRiver Flood WarningCLEErie, Lorain2 hr

Nearby

Areal Flood Warnings in Ohio, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.